MathSciNet Relay Station
MathSciNet bibliographic data
MR1070014 11B50 (05A19 68R05 94B15)
Eliahou, Shalom; Kervaire, Michel; Saffari, Bahman A new restriction on the lengths of Golay complementary sequences. J. Combin. Theory Ser. A 55 (1990), no. 1, 49–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement